# SDR UALA2009031900845

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 49,660 hours, 17,774 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER EG CREW, AIRCRAFT FLOWN ON DIAGNOSTIC FOR AP DISCONNECT TRANSIENT.  RESULT:  AIRCRAFT ROLLED APPROX 3-5 DEG LEFT AFTER DISCONNECT FROM EITHER AP USING EITHER SIDE-STICK DISCONNECT OR FCU SWITCH.  THIS TRANSIENT IS NOTICEABLE ABOVE 260KC AS.  ISOLATION INCLUDED DISCONNECTS WITH ELAC 1 OR 2 IN CONTROL SIDE STICKS WERE ISOLATED ONE AT A TIME.  DISCONNECTS WITH FAC 1 & 2 IN CONTROL.  SEC 1, 2 & 3 SHUTOFF INDIVIDUALLY, NO EFFECT.  ACP INBOARD & OUTBOARD FLAP RIG POS CHECK OF LT & RT WINGS WITH SHARK'S FIN FTG & RIG PINS.  FOUND RT NR 1 TRACK OUT OF ADJUSTMENT 0.5 TORQUE TUBE TURN.  AFTER ADJ ALL PINS & MEASUREMENTS WITHIN LIMITS.
